# SDR DALA2023111009278

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,326 hours, 28,369 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 3R DOOR DOES NOT INDICATE ARMED. NO ARMED LIGHT UNABLE TO VERIFY DOOR ARMED. CORRECTIVE ACTION: REPLACED PROX SENSORS S10224 FWD AND S10225 AFT IAW B757 AMM 25-66- 11. OPS CHECKS GOOD. (4991150)
